Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 13, 2015, 9:36 PM CDT for Aransas County, Refugio County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2015, 9:36 PM CDT (02:36 UTC)
- Expired
- Apr 13, 2015, 10:05 PM CDT
- In force
- 29 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Aransas County, TX, Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 63 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2874 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS54 KCRP 140236
SVRCRP
TXC007-391-140315-
/O.NEW.KCRP.SV.W.0013.150414T0236Z-150414T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
936 PM CDT MON APR 13 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTH CENTRAL REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 935 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BAYSIDE...OR 10 MILES
SOUTHEAST OF WOODSBORO...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAMAR AND HOLIDAY BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2813 9696 2815 9695 2816 9697 2813 9701
2815 9703 2820 9701 2814 9713 2817 9715
2816 9718 2814 9718 2814 9716 2811 9723
2822 9726 2830 9695 2825 9694 2822 9698
2818 9693 2823 9693 2814 9690
TIME...MOT...LOC 0235Z 263DEG 19KT 2817 9716
$$
TB1 follow-up statement
664
WWUS54 KCRP 140305
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1005 PM CDT MON APR 13 2015
TXC007-391-140314-
/O.CAN.KCRP.SV.W.0013.000000T0000Z-150414T0315Z/
ARANSAS TX-REFUGIO TX-
1005 PM CDT MON APR 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ARANSAS AND
SOUTH CENTRAL REFUGIO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2813 9696 2815 9695 2816 9697 2813 9701
2815 9703 2820 9701 2814 9713 2817 9715
2816 9718 2814 9718 2814 9716 2811 9723
2822 9726 2830 9695 2825 9694 2822 9698
2818 9693 2823 9693 2814 9690
TIME...MOT...LOC 0304Z 263DEG 19KT 2819 9699
$$
TBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 8:39 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 13, 8:39 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 839 PM CDT MON APR 13 2015 .DISCUSSION...ONGOING ISOLD CONVECTION ACROSS THE N COASTAL PLAINS SHOWS SIGNS OF WEAKENING THIS EVENING IN RESPONSE TO INCREASING CIN/CAPPING INVERSION. AM EXPECTING THIS TREND TO CONT WITH PRECIP ENDING ACROSS THE CWA BY LATE EVENING...BUT THEN THE POTENTIAL BEGINS TO INCREASE ONCE AGAIN LATE TONIGHT INTO EARLY TUE MORNING AS A WEAK BDRY...CURRENTLY N OF THE HILL COUNTRY...SLOWLY MOVES INTO S TX AND COMBINES WITH AN UPPER LEVEL EMBEDDED SHORT WAVE/DEEP MOISTURE...TO PRODUCE ADDITIONAL SHRA/TSRA'S. THE BETTER CHANCES ARE PROGD TO BE AROUND NOON TO AFTERNOON TUE. CURRENT FCST LOOKS ON TRACK WITH NO MAJOR CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 637 PM CDT MON APR 13 2015/ DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS. AVIATION...ISOL/SCT CONVECTION ACROSS THE NORTHERN COASTAL PLAINS IS EXPECTED TO DIMINISH AFTER SUNSET. HOWEVER...ADDITIONAL SHOWERS ARE POSSIBLE TOWARD TUE MORNING WITH CHANCES FOR TSRA'S INCREASING THROUGH TUE AFTERNOON...ESPECIALLY THE EAST HALF OF THE AREA...IN RESPONSE TO A WEAK BDRY SLOWLY MOVG INTO S TX. CURRENT VFR CIGS ARE EXPECTED TO LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT. ALSO MAY SEE SOME PATCHY FOG RESULTING IN MVFR...POSSIBLY IFR...VSBYS TOWARD TUE MORNING. MVFR CIGS ARE EXPECTED TO PREVAIL THROUGH MUCH OF THE DAY TUE...ALONG WITH SCT SHRA/TSRA RESULTING IF BRIEF IFR CONDITIONS AT TIMES. PREV DISCUSSION... /ISSUED 411 PM CDT MON APR 13 2015/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...AN UPPER LEVEL LOW/TROUGH TO THE WEST/INSTABILITY/MOISTURE SUFFICIENT FOR CONVECTIVE ACTIVITY THIS AFTN/EVENING. WATER VAPOR IMAGERY DEPICTS SIGNIFICANT MID LEVEL DRYING WHICH CAN RETARD CONVECTIVE INITIATION/UPDRAFT STRENGTH. YET...MID LEVEL DRYING AND STG 0-6KM VERTICAL SHEAR COULD GENERATE STG SFC WIND GUSTS/STG UPDRAFTS...RESPECTIVELY. (APPARENT SUPERCELL CURRENTLY JUST SOUTH OF WEBB COUNTY.) YET KEEP FCST OF 20/30 POPS FOR THIS EVENING GIVEN THE LIKELY AREAL COVERAGE. TUESDAY...A FRONTAL BOUNDARY (IN RESPONSE TO AN UPPER SYSTEM MOVG ACRS THE PLAINS) IS EXPECTED TO ENTER THE CWA TUESDAY. THE FOREGOING UPPER LOW WL LIFT NEWD YET SYNOPTIC SCALE ASCENT EXPECTED TO CONTINUE OVER THE CWA/MSA. FURTHER ASCENT OVER THE CWA/MSA DUE TO AN UPPER JET APPROACHING FROM NRN MEXICO. THE COMBINATION OF THE FRONT AND UPPER FORCING SHOULD GENERATE SCATTERED/NUMEROUS CONVECTION TUESDAY... ESPECIALLY OVER THE COASTAL BEND/VICTORIA CROSSROADS. LOCALLY- HEAVY RAINFALL/ISOLD FLOODING MAY OCCUR. LONG TERM (WEDNESDAY THROUGH MONDAY)...PWAT VALUES WILL BE SLIGHTLY LOWER ON WEDNESDAY...BUT STILL WELL ABOVE AVERAGE (1.3-1.5 INCHES). THE NEXT POTENT UPPER LOW WILL BE DIGGING SOUTH OVER THE WESTERN CONUS ON WEDNESDAY...WITH A STRONG UPPER JET STREAK NOSING IN OVER THE REGION. SEVERAL ROUNDS OF SHORTWAVES WILL EJECT OUT FROM AROUND THE STRONG CLOSED LOW THROUGH THE WEEK. PWAT VALUES WILL ALSO CLIMB TO NEAR MAX VALUES ON THURSDAY. GIVEN ALL THESE FACTORS...EXPECT INCREASING SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE LONG TERM. ANTICIPATE THURSDAY COULD BRING HIGHER RAINFALL AMOUNTS TO THE REGION WITH SUCH ELEVATED MOISTURE ACROSS THE REGION. FRIDAY THROUGH THE END OF THE EXTENDED...SOLUTIONS CONTINUE TO VARY IN HANDLING THE END OF THE WEEKEND. GFS SENDS A COLD FRONT THROUGH THE REGION FRIDAY NIGHT/SATURDAY...ENDING RAIN CHANCES AS MUCH DRIER AIR FILLS INTO THE AREA. THE ECMWF IS SLOWER IN THE PROGRESSION OF THE UPPER LOW...AND KEEPS ELEVATED MOISTURE AND HIGHER RAIN CHANCES THROUGH THE WEEKEND...WITH NO FRONT MOVING THROUGH THE REGION. AT THIS TIME LEANING CLOSER TO THE GFS AS IT HAS BEEN SLIGHTLY MORE CONSISTENT IN MOVING THE FRONT THROUGH THE REGION...BUT DID COMPROMISE SOMEWHAT...KEEPING SOME MENTIONABLE POPS IN THROUGH SATURDAY. NEAR NORMAL HIGHS AND SLIGHTLY WARMER LOWS WILL PERSIST THROUGH MUCH OF THE WEEK. TEMPERATURES DROP BY A FEW DEGREES BEHIND THE WEAK COLD FRONT DURING THE END OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 69 80 67 82 70 / 30 60 30 40 20 VICTORIA 68 80 65 81 66 / 30 50 30 40 30 LAREDO 67 84 66 87 70 / 30 40 20 20 20 ALICE 68 82 66 85 68 / 30 50 30 30 20 ROCKPORT 70 77 68 79 71 / 20 60 30 40 30 COTULLA 65 82 63 85 67 / 20 30 20 20 20 KINGSVILLE 69 82 67 84 70 / 30 60 30 40 20 NAVY CORPUS 70 77 68 78 71 / 20 60 30 40 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...SHORT TERM
Hazardous weather outlook, Apr 13, 5:18 AM CDT, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 518 AM CDT MON APR 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 518 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MOST OF SOUTH TEXAS THIS AFTERNOON AND EVENING...MAINLY OVER THE INLAND COUNTIES. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS OVER THE COASTAL COUNTIES. ANY SEVERE THUNDERSTORMS WHICH OCCUR WILL BE MORE ISOLATED TODAY AND THIS EVENING THAN SUNDAY NIGHT...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN IN THE FORECAST TUESDAY THROUGH FRIDAY. AT THIS TIME...THE PROBABILITY AND/OR PREDICTABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...CONTINUED RAINFALL THROUGH THE END OF THE WEEK COULD RESULT IN A CHANCE FOR SATURATED SOILS AND AN INCREASED POTENTIAL FOR AT LEAST SOME ISOLATED FLOODING BY THE END OF THE WORK WEEK. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/CB
In the hours before
Local storm report, Apr 13, 7:31 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
731 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 3 E DINERO 28.20N 97.88W
04/13/2015 LIVE OAK TX TRAINED SPOTTER
3 LARGE TREES DOWN
&&
DVOGELSASpecial weather statement, Apr 13, 7:48 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
748 PM CDT MON APR 13 2015
TXZ232-140115-
BEE-
748 PM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEE COUNTY...
AT 748 PM CDT...A STRONG THUNDERSTORM WAS NEAR SKIDMORE...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE AND SKIDMORE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2845 9755 2845 9752 2843 9752 2843 9751
2844 9750 2834 9741 2833 9742 2818 9776
2828 9782 2847 9755
TIME...MOT...LOC 0048Z 235DEG 18KT 2827 9774
TBSpecial weather statement, Apr 13, 8:17 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 817 PM CDT MON APR 13 2015 TXZ232-244-246-140145- SAN PATRICIO-REFUGIO-BEE- 817 PM CDT MON APR 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SAN PATRICIO... SOUTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES... AT 816 PM CDT...A STRONG THUNDERSTORM WAS NEAR PAPALOTE...OR 9 MILES SOUTH OF SKIDMORE...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. PAUL AND PAPALOTE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2805 9768 2817 9773 2831 9740 2811 9730 TIME...MOT...LOC 0116Z 248DEG 26KT 2813 9763 TB
Local storm report, Apr 13, 8:44 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
844 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 3 E DINERO 28.20N 97.88W
04/13/2015 LIVE OAK TX TRAINED SPOTTER
3 LARGE TREES DOWN
0727 PM HAIL 5 E TYNAN 28.16N 97.65W
04/13/2015 1.00 INCH BEE TX AMATEUR RADIO
&&
DVOGELSALocal storm report, Apr 13, 9:14 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
914 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 7 SW WOODSBORO 28.17N 97.41W
04/13/2015 2.50 INCH REFUGIO TX AMATEUR RADIO
KCRP DUAL POLAR DOPPLER RADAR SUPPORTS THIS REPORT
&&
DVOGELSALocal storm report, Apr 13, 9:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 3 E DINERO 28.20N 97.88W
04/13/2015 LIVE OAK TX TRAINED SPOTTER
3 LARGE TREES DOWN
0727 PM HAIL 5 E TYNAN 28.16N 97.65W
04/13/2015 1.00 INCH BEE TX AMATEUR RADIO
0901 PM HAIL 7 SW WOODSBORO 28.17N 97.41W
04/13/2015 2.50 INCH REFUGIO TX AMATEUR RADIO
KCRP DUAL POLAR DOPPLER RADAR SUPPORTS THIS REPORT
0915 PM HAIL 5 SSE WOODSBORO 28.17N 97.29W
04/13/2015 0.88 INCH REFUGIO TX TRAINED SPOTTER
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:07 PM CDT | Areal Flood Advisory | CRP | Victoria | 113 min |
| Apr 13, 7:07 PM CDT | Special Weather Statement | CRP | Bee | 38 min |
| Apr 13, 7:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 31 min |
| Apr 13, 7:36 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Refugio, San Patricio | 24 min |
| Apr 13, 7:48 PM CDT | Special Weather Statement | CRP | Bee | 27 min |
| Apr 13, 8:07 PM CDT | Areal Flood Advisory | CRP | Bee, Refugio, San Patricio | 53 min |
| Apr 13, 8:17 PM CDT | Special Weather Statement | CRP | San Patricio | 28 min |
| Apr 13, 8:50 PM CDT | Severe Thunderstorm Warning | CRP | Refugio, San Patricio | 25 min |
| Apr 13, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio | 33 min |
| Apr 13, 9:38 PM CDT | Special Marine Warning | CRP | 67 min | |
| Apr 13, 11:50 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 55 min |
| Apr 14, 12:43 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 47 min |
| Apr 14, 1:28 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 47 min |
| Apr 14, 2:14 AM CDT | Special Weather Statement | CRP | La Salle | 46 min |
| Apr 14, 3:00 AM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| Apr 14, 4:36 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, McMullen, Webb | 84 min |
| Apr 14, 5:11 AM CDT | Special Weather Statement | CRP | Duval, Jim Wells | 49 min |
| Apr 14, 5:22 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 38 min |
| Apr 14, 5:31 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 89 min |
| Apr 14, 5:56 AM CDT | Special Weather Statement | CRP | Jim Wells, San Patricio | 34 min |
| Apr 14, 5:59 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Bee, Refugio, San Patricio | 31 min |
| Apr 14, 6:17 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 58 min |
| Apr 14, 6:26 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 14, 6:32 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 43 min |
| Apr 14, 6:33 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 57 min |
| Apr 14, 6:40 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 35 min |
| Apr 14, 6:42 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 2 hr |
| Apr 14, 6:45 AM CDT | Special Marine Warning | CRP | 60 min | |
| Apr 14, 6:50 AM CDT | Flash Flood Warning | CRP | Nueces | 55 min |
| Apr 14, 6:57 AM CDT | Severe Thunderstorm Warning | CRP | Aransas | 33 min |
| Apr 14, 7:05 AM CDT | Special Marine Warning | CRP | 55 min | |
| Apr 14, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 22 min |
| Apr 14, 7:30 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 90 min |
| Apr 14, 7:35 AM CDT | Special Marine Warning | CRP | 40 min | |
| Apr 14, 7:57 AM CDT | Special Marine Warning | CRP | 63 min | |
| Apr 14, 8:17 AM CDT | Special Marine Warning | CRP | 43 min | |
| Apr 14, 8:57 AM CDT | Special Marine Warning | CRP | 33 min | |
| Apr 14, 9:13 AM CDT | Areal Flood Warning | CRP | Aransas | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.